# SDR HALA2016020500028

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,287 hours, 9,679 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Part serial: 72310
- Condition: Leaking
- Location: Apu
- Part time: 51 hours, 62 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND APU STARTER LEAKING OIL.  R & R THE APU STARTER IAW AMM 49-44-00, NO LEAKS NOTED.  PERFORMED 2 APU STARTS SUCCESSFULLY OK FOR SERVICE.
